MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. SYRINGE.CCS.INJECT8¿.8 ML.ROTATING MALE LUER ADAPTER.RING; INJECTOR AND SYRINGE, ANGIOGRAPHIC

MERIT MEDICAL SYSTEMS INC. SYRINGE.CCS.INJECT8¿.8 ML.ROTATING MALE LUER ADAPTER.RING; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Catalog Number CCS880/C
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed and no exception documents were identified.A search of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges that the a foreign object was identified within the fluid path of the medical device.This was identified during an actual procedure.Embolic risk to the patient identified.The device was exchanged for a new one.No patient injury to report.

Brand Name
SYRINGE.CCS.INJECT8¿.8 ML.ROTATING MALE LUER ADAPTER.RING
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19760328
Report Number1721504-2024-00041
Device Sequence Number18428178
Product Code DXT
UDI-Device Identifier00884450606506
UDI-Public884450606506
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCCS880/C
Device Lot NumberH2908057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2002
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown